Hello Dr.I am 19 years old. I am a student. My weight is 95. I have thyroid and also have a left ovarian cyst. Now a days I am suffering from abdomen pain and no food digest. I was continue my tablet yamini in 3 years thats Dr. Recommended. He said before marriage you will continue this tablet. So what I am do? How I will reduce my abdomen pain? And my eyes blackheads my skin itching is increase. Is that happen for water or anything?
38 years experience
Ask Free Question
Your symptoms are mainly due to ovarian cystic problem. Please consult a Gynaecologist and follow his/her advice.
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Polycystic Ovary Syndrome treatment